姓名:左怀青

职称:教授

邮箱:hqzuo@mail.tsinghua.edu.cn

研究领域:代数几何、奇点理论

基本信息

  

博士(美国伊利诺伊大学芝加哥分校,2012)、教授(博导)




工作履历

2023.06–现在,清华大学数学系,教授

2013.10–2023.06,清华大学数学中心,助理教授、副教授

2012.08–2013.07,美国伊利诺伊大学芝加哥分校,博士后

研究领域

 代数几何、奇点理论,代数几何码

所授课程

高等线性代数,线性代数,微积分,高等线性代数选讲,大学数学,代数几何奇点理论,曲线和曲面奇点,代数几何引论

奖励与荣誉


清华大学教学成果一等奖( 2025)

清华大学先进工作者(2023)

ICCM 最佳论文奖银奖 (2017)

学术成果

Selected Publications:


  • Nero Budur, Quan  Shi, and Huaiqing Zuo, Motivic principal value integrals for hyperplane arrangements,   Ann. Inst. Fourier, to appear, https://arxiv.org/abs/2411.01305  

  • Quan  Shi and Huaiqing Zuo, Variation of archimedean zeta function and n/d-conjecture for generic multiplicities, Forum Math. Sigma, to appear, https://arxiv.org/pdf/2411.00757  

  • Siyong Tao, Zida Xiao, and Huaiqing Zuo, Bernstein-Sato functional equations for ideals in positive characteristic, Izv. Math., to appear, https://arxiv.org/pdf/2410.20188

  • Shuanghe Fan, Stephen S.-T. Yau, and Huaiqing Zuo, Higher order Jacobian matrix theory and invariants of singularities, J. Differential Geom., vol. 134 (2026), no. 2, 217-268.

  • Quan Shi and Huaiqing Zuo, On the tensor property of Bernstein-Sato polynomial, Trans. Amer. Math. Soc., vol. 379 (2026), no.10, 7341-7356. https://arxiv.org/pdf/2406.04121 

  • Xiao Zida, Stephen S.-T. Yau, Qiwei Zhu, and Huaiqing Zuo, On the Nakai conjecture for some singularities, Ann. Sc. Norm. Super. Pisa CI. Sci. (5), vol. XXVII (2026), 2191-2215.  https://doi.org/10.2422/2036-2145.202402_023  

  • Yifan Chen and Huaiqing Zuo, On jet schemes of determinantal varieties, Izv. Math., vol. 90 (2026), no.2, 432-464. 

  • Siyong Tao and Huaiqing Zuo, Modules of differential operators of (k, s)-th Tjurina algebras of singularities, Forum Math., vol.37, 2025,  no. 5, 1309-1324. 

  • Quan Shi, Stephen S.-T. Yau, and Huaiqing Zuo, On T-maps and ideals of antiderivatives of hypersurface singularities, Izv. Ross. Akad. Nauk Ser. Mat., vol. 88 (2024), no. 6, 190–226; reprinted in Izv. Math., vol. 88 (2024), no. 6, 1185–1220. 

  • Stephen S.-T. Yau, Qiwei Zhu, and Huaiqing Zuo, Classification of weighted dual graphs consist of −2 curves and exactly one −3 curve, Izv. Ross. Akad. Nauk Ser. Mat. , vol. 87 (2023), no. 5, 232–270; reprinted in Izv. Math., vol.87 (2023), no. 5, 1078-1116.   

  • Naveed Hussain, Stephen S.-T. Yau, and Huaiqing Zuo, Geometric nilpotent Lie algebras and zero dimensional simple complete intersection singularities, Forum Math., vol. 34 (2022), no. 2, 323-345.

  • Naveed Hussain, Stephen S.-T. Yau, and Huaiqing Zuo, Inequality conjectures on derivations of local k-th Hessain algebras associated to isolated hypersurface singularities, Math. Z., vol. 298 (2021), 1813-1829.

  • Bingyi Chen, Naveed Hussain, Stephen S.-T. Yau, and Huaiqing Zuo, Variation of complex structures and variation of Lie algebras II: new Lie algebras arising from singularities, J. Differential Geom., vol. 115 (2020), no.3, 437-473. 

  • Bingyi Chen, Hao Chen, Stephen S.-T. Yau, and Huaiqing Zuo, The non-existence of negative weight derivations on positive dimensional isolated singularities: generalized Wahl conjecture, J. Differential Geom., vol. 115 (2020), no.2, 195-224.

  • Hao Chen, Stephen S.-T. Yau, and Huaiqing Zuo, Non-existence of negative weight derivations on positively graded Artinian algebras, Trans. Amer. Math. Soc., vol. 372 (2019), no. 4, 2493-2535.

  • Huaiqing Zuo, On strong vanishing property and plurigenera of isolated singularities, J. Algebra, vol. 529 (2019), 124-144.

  • Stephen S.-T. Yau and Huaiqing Zuo, Kohn-Rossi cohomology and nonexistence of CR morphisms between compact strongly pseudoconvex CR manifolds, J. Differential Geom., vol. 111 (2019), no.3, 567-580.  

  • Stephen S.-T. Yau and Huaiqing Zuo, A sharp lower bound for the geometric genus and Zariski multiplicity question, Math. Z., vol. 289 (2018), no. 3, 1299-1310.  

  • Bingyi Chen, Dan Xie, Shing-Tung Yau, Stephen S.-T. Yau, and Huaiqing Zuo, 4D N=2 SCFT and singularity theory part II: complete intersection, Adv. Theor. Math. Phys., vol. 21 (2017), no 1, 121-145.

  • Stephen S.-T. Yau, Beihui Yuan, and Huaiqing Zuo, On the polynomial sharp upper estimate conjecture in 7-dimensional simplex, J. Number Theory, vol. 160 (2016), 254-286. 

  • Xue Luo, Stephen S.-T. Yau, Mingyi Zhang, and Huaiqing Zuo, On classification of toric surface codes of low dimension, Finite Fields Appl., vol. 33 (2015), 99-102.

  • Ke-Pao Lin, Xue Luo, Stephen S.-T. Yau, and Huaiqing Zuo, On a number-theoretic conjecture on positive integral points in a 5-dimensional tetrahedron and a sharp estimate of the Dickma-de Bruijn function, J. Eur. Math. Soc., vol. 16 (2014),1937-1966.

  • Yu-Chao Tu, Stephen S.-T. Yau, and Huaiqing Zuo, Non-constant CR morphisms between compact strongly pseudo-convex CR manifolds and etale covering between resolutions of isolated singularities, J. Differential Geom., vol. 95 (2013), no. 2, 337-354.

Monograph:  

  • Bingyi Chen, Xiankui Meng, Stephen S.-T. Yau, and Huaiqing Zuo, Complex Singularity Theory and Cauchy-Riemann Geometry, Springer Monographs in Mathematics series, to appear.


Preprints on arXiv:  https://arxiv.org/search/?query=zuo+huaiqing&searchtype=all&source=header



人才培养

在读博士生5名;已毕业博士生(4名);博士后2名(均已出站);共指导本科生48名